# SDR ABXA9500761

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie
- Part number: 995823869
- Condition: Damaged
- Location: Bs 1056
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION AND COMPLIANCE WITH AD 92-22-08, FOUND DAMAGED AREA IN THE RADIUS OF THE SHEAR TIE STA 1056 ABOVE LONGERON 12L.  REPLACED SHEAR TIE IAW DC-9 SRM 51-30-2.
